# SDR DALA2024052405506

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328 Rbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL2 AT FLOOR SUPPORT STA 312 TO STA 328 RBL 11 WL 208. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT FROM STA 312 TO STA 328 RBL 11, WL 208 PER B737 SRM 51-40-02-0G AND DWG# 141A5410. (LP 0356980)
